# SDR USAA050957

- Difficulty date: August 3, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Part time: 50,585 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PYLON SKIN CRACKED 2 INCHES, RT ENGINE PYLON UNDER PANEL 5858.  REMOVED DAMAGE FABRICATED AND INSTALLED DOUBLER IAW TR 57-41-02.  (M)
